# SDR C2XA11IA256

- Difficulty date: November 12, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 15,765 hours, 10,222 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 9939017
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT AT APPROXIMATELY 500 FEET AGL THE PITCH TRIM BACKUP FAILED EICAS MESSAGE ILLUMINATED AND THE CAPTAIN'S TRIM ON YOKE ONLY WORKED WITH TRIM DOWN, NOT UP.  HOWEVER THE FIRST OFFICER'S PITCH TRIM SWITCHES OPERATED NORMALLY.  THE AIRCRAFT RETURNED TO IAH AND LANDED WITHOUT INCIDENT WHERE IT WAS DETERMINED THAT THE BACK-UP PITCH TRIM SWITCH DID NOT WORK AS WELL.  MAINTENANCE REPLACED THE CAPTAIN'S PITCH TRIM SWITCH, OPERATIONALLY TESTED THE BACKUP TRIM SWITCH WITH NO FAULTS FOUND AND CLEARED THE DISCREPANCY.
